# SDR SWAA083712

- Difficulty date: July 4, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 69,077 hours, 54,157 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 22Y CK, FOUND FUSELAGE SHEAR TIE CRACKED AT BS 550, RBL 50, WL 208.  REMOVED AND REPLACED SHEAR TIE PER SRM.
